MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS); INSUFFLATOR, LAPAROSCOPIC
Model Number FM300
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 04/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.Filling on behalf of world of medicine (wom).
 
Event or Problem Description
It was reported that the patient was unable to be ventilated during the case.
 
Event or Problem Description
It was reported that the patient was unable to be ventilated during the case.
 
Additional Manufacturer Narrative
This device was received at oem-wom for evaluation.Based on the oem-wom investigation report , the reported failure ¿actual pressure will go up on its own¿ was not confirmed.According to wom: visual inspection.The device was received on apr 26, 2023 for evaluation.The device was shipped with the correct packaging, and no damage was found.The device is in poor overall condition, upper and lower housing were damaged due to an impact or drop, silicon tube port was detached from housing, and front panel was scratched.Functional inspection: functional inspection indicated the returned device passed all criteria.This included a pressure, flow and overpressure test with a result of pass.Dimensional inspection: due to the nature of the reported event, the dimensional inspection was deemed unnecessary and therefore not performed.Investigation conclusion: the results of the investigation performed indicated that the returned pneumoclear plus co2 conditioning insufflator, catalog #0620050000 rev ye, sn (b)(6) is working according to specification.Probable root cause: the most probable root cause is the use of a tight trocar/instrument combination which limits the equalization of pressure between cavity and tube set and consequently displays higher pressure values on the insufflator than the pressure in the cavity or poor patient relaxation.The reported failure mode will be monitored for future reoccurrence.Stryker is the initial importer of this product.The legal manufacturer is world of medicine (wom).Wom has been made aware of this report event.

Brand Name
PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16943265
Report Number0002936485-2023-00465
Device Sequence Number7012935
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public04056702001308
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFM300
Device Catalogue Number0620050000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown